Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A correlation result for nonstationary inputs


Author: Jr. Brown
Journal: Quart. Appl. Math. 24 (1966), 93-95
DOI: https://doi.org/10.1090/qam/99927
MathSciNet review: QAM99927
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. S. Miller, A note on input-output spectral densities, Q. Appl. Math. 21, 249 (1963) MR 0156716
  • [2] V. V. Ol'shevskii, Probability distribution of sea reverberation levels, Soviet Physics-Acoustics, 9, 378 (1964)
  • [3] R. R. Goldberg, Fourier Transforms, Cambridge University Press, p. 48 (1961) MR 0120501


Additional Information

DOI: https://doi.org/10.1090/qam/99927
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society